# SDR TWAA9902901

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED IN CABIN AFTER AIR FOIL ANTI-ICE WAS TURNED ON.  SUSPECT DEICER FLUID.  COMPLETED PACK BURN OUT.  CHECK-C 3-25-98 MCI.
